# SDR CALA2024062100058

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 61,733 hours, 18,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: PS870B12
- Condition: Damaged
- Location: Door 1r
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1R EXCESSIVELY LOUD SQUEELATTACHED PHOTO'S TAKEN ON RIGHT SIDE OF AIRPLANE ABOVE DOOR 1 RIGHT. CREW DEBRIEF: F/O THOUGHT HE HEARD NOISE COMING FROM FWD LOWER DOOR AREA. DEADHEADING F/O WENT FWD TO HELP EVALUATE AND INDICATED NOISE WAS COMING FROM ABOVE GALLEY. ALL CREW SAID NOISE LEVEL AND PITCH CHANGED WITH SPEED/POWER SETTING. DOOR SEAL VISUAL INSPECTION REVEALED NO OBVIOUS DEFECTS. CABIN CREW INDICATED THEY HEARD THE NOISE DURING TAXI AND MORE INTENSLEY DURING DEPARTURE. NOISE MODERATED AFTER POWER REDUCTION/LOWER ALTITUDE AND SPEED PRESSURIZED AIRCRAFT AND FOUND LOUD SQUEAL AT LOWER EDGE OF DOOR THRESHOLD PLATE AT CENTER, AND AFT CORNER. REMOVED THRESHOLD PLATES AND FOUND NO SEALANT IN THE PRE-PACK AREA OF THE CENTER PLATE, AND INSUFFICENT SEALANT ON THE CORNER PLATE. SEE PICS CLEANED AND REINSTALLED THRESHOLD PLATES WIRH PROPER SEALANT APPLICATION IAW AMM 53-13-01-424-003. APPLIED POLYSULFIDE SEALANT BMS5-95. B 1/2 AT 15:30 ON 06/18/24. WILL REQUIRE PRESSURIZATION FOR THRESHOLD LEAK CHECK. PARTS USED: 00-0609-3-9664,QTY :1 PRESSURIZED AIRCRAFT FOR R1 DOOR LEAK CHECK IN REF AMM 05-51-24-702-001. FOUND DOOR TO BE MAKING NOISE BETWEEN 3-4.5 DIFFERENTIAL. AT 5 DIFFERENTIAL NOISE FROM INSIDE STOPPED. HOWEVER AIR LEAKAGE WAS FOUND AT ALL PRESSURE DIFFERENCES ON THE ADD EMP:U413233 OUTSIDE. LOCKED FOR BOEING DISPOSITION DOOR 1R IS SERVICEABLE   PRESSURIZED AND NO LEAKS NOTED . WAITING ON REPLDOOR 1R IS SERVICEABLE PRESSURIZED AND NO LEAKS NOTED REF AMM 05-51-24-702-001.
